# SDR CA040217010

- Difficulty date: November 18, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Bell 206L-1
- Aircraft time: 4,331 hours, 12 cycles
- Engine: Allsn 250C28B
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206015001107
- Part serial: A3341
- Condition: Scored
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAIN ROTOR BLADE BOLT EXTREMELY DIFFICULT TO REMOVE FROM BOTH BLADES/MAIN ROTOR HUB. BOLTS, BLADE BUSHINGS AND MAIN ROTOR GRIPS ALL HAD HEAVY SCORING. CAUSE UNKNOWN.  BOLTS SCRAPPED. BUSHINGS REPLACED IN MAIN ROTOR BLADE AT APPROVED FACILITY, AND MAIN ROTOR GRIPS SCRAPPED DUE TO LOW TIME REMAINING. (HUB REMOVED DUE TO TX , TT STRAPS.) 206-011-132-009 M/R GRIP S/N A1-02662 AND A1-02325206-015-001-107 M/R BLADE S/N A-3341 AND A-3262 206-011-135-5  BLADE BOLT S/N CH1625 AND CH1632.
